Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. R. Mahesh

Homeopath, Bangalore

300 at clinic
Book Appointment
Call Doctor
Dr. R. Mahesh Homeopath, Bangalore
300 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

I'm dedicated to providing optimal health care in a relaxed environment where I treat every patients as if they were my own family....more
I'm dedicated to providing optimal health care in a relaxed environment where I treat every patients as if they were my own family.
More about Dr. R. Mahesh
Dr. R. Mahesh is a trusted Homeopath in HAL, Bangalore. You can visit him at Dr. R. Mahesh in HAL, Bangalore. You can book an instant appointment online with Dr. R. Mahesh on Lybrate.com.

Lybrate.com has a number of highly qualified Homeopaths in India. You will find Homeopaths with more than 42 years of experience on Lybrate.com. You can find Homeopaths online in Bangalore and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Languages spoken
English

Location

Book Clinic Appointment with Dr. R. Mahesh

Dr. R. Mahesh

Plot No. 742, 13th Main, ITI Layout, Mallathally, Nagarabhavi Bangalore Get Directions
300 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. R. Mahesh

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

My blood pressure is 100 by 160 I am having metolar xr 2.5 in the morning after fast and Cardace 10 mg after dinner.

MBBS, MD - Internal Medicine, DM - Cardiology, Cardiac Device Specialist (CCDS - Physician )
Cardiologist, Delhi
My blood pressure is 100 by 160
I am having metolar xr 2.5 in the morning after fast and Cardace 10 mg after dinner.
You need to change your medication and the time of taking them. Please consult your treating cardiologist for a change in dose as well as addition of of medication for better BP control. Also follow lifestyle changes of exercising daily and diet counselling.
Submit FeedbackFeedback

While discharging face I face very problem .i have to use my hands and try to open my anus with my fingure then I can pass out. What can be the cause. I do not eat non veg I drink plenty of water.

MD - Homeopathy, BHMS
Homeopath, Vadodara
While discharging face I face very problem .i have to use my hands and try to open my anus with my fingure then I can...
Try taking homoeopathic medicine Sanicula 30 every other day... For better results it is advisable to take medicine after detailed case taking.
1 person found this helpful
Submit FeedbackFeedback

Bilateral renal calculi measuring 2 mm in size ,pain in abdomen. What should i do?

MBBS, MD - Paediatrics
Pediatrician, Mumbai
Bilateral renal calculi measuring 2 mm in size ,pain in abdomen. What should i do?
Drink lots of water which will help you to dissolve these calculi. Repeat scan after few weeks and meet your physician.
2 people found this helpful
Submit FeedbackFeedback

I had my molar removed so I placed a cotton ball in my mouth which I swallowed accidentally, is it dangerous? What immediate actions are required?

BDS, MDS - Orthodontics & Dentofacial Orthopaedics
Dentist, Moradabad
I had my molar removed so I placed a cotton ball in my mouth which I swallowed accidentally, is it dangerous? What im...
Dear lybrate-user, please relax. First of all the cotton pack used must have been a sterilized one so there are very less chances of some kind of infection. Secondly please pay attention while passing stools. It may come out that way. If not then you need to see a gastero-enterologist. Chances of the later option are rare. Cheers.
Submit FeedbackFeedback

I have certain black spots near my ankle. Some people say my nerves are broken and the blood coming out of it is getting stick near the skin and making it black. Can anyone please suggest me what active measures I should take.

MD - Dermatology
Dermatologist, Pathanamthitta
I have certain black spots near my ankle. Some people say my nerves are broken and the blood coming out of it is gett...
Probably,u have ppd which is due to pigment accumulation.avoid standing for long.sllep with ur legs raised.have vitamin c tablets.have orange,lime.
1 person found this helpful
Submit FeedbackFeedback

Hi sir. I am suffering from eczema since 2 years. Using echelon and xevor. But no use. Please suggest any further medicine. Which soap is best to use.

Bachelor of Ayurvedic Medicines and Surgery(BAMS), Post Graduation Diploma in Emergency Medicines And Services(PGDEMS), MD - Alternate Medicine
Ayurveda, Ghaziabad
Hi sir. I am suffering from eczema since 2 years. Using echelon and xevor. But no use. Please suggest any further med...
take panchnimbadi churna with water twice a day....take pranacharya charm vikarasav 2-2 tsf with water twice a day....apply marichyadi oil on affected part.....take these medicines in supervision of a good ayurvedic doctor...
1 person found this helpful
Submit FeedbackFeedback

Hi i am Suffering from snoring. Had sleep test but Dr. Advise me CPAP machine. Do you have any other Advice to cure this problem?

MBBS
General Physician, Jalgaon
Please Don't depend upon medicine, machines Please Wake up early go for morning walk in greenery daily Do yogasanas and pranayam daily Put SHADBINDU OIL drops in both nostrils Take Tab septilin by Himalaya 2 2 for 3 mths.
1 person found this helpful
Submit FeedbackFeedback

I am 62 years old. Weight 70 kgs now after maintaining 68 kgs in the previous 2 years. My lipid profile is controlled by taking 1 stanlip 145 mg at night only for last 7 years. For a very marginal sugar level of 130 (fasting) &150 (postprandial), I take Glyciphage SR500 1 after lunch (2 PM) and 1 after dinner (9 PM). But for the above I am normal. I normally do some deskwork watching TV or listening to music and go to sleep after midnight. forte last 9 months or so, at about 3 am, about 2-3 hours after starting my sleep, I wake up for urination and I experience severe itching at the tip of my penis and the inner side the outer skin near the tip. After scratching intensely to the extent of getting pain and washing off, I go back to sleep and it is ok after that. This is happening in20 out of 30 days in a month. In fact the itching wakes meup and after urination it takes 30 mts to 60 mts to start sleeping again. I am in the bed from 1 to 7 am and out of this I lose 1 to 1 1.5 hrs sleep. Why is this itching happening? Pls suggest simple remedy without starting dosages of medicines.

MBBS, CCEBDM, Diploma in Diabetology, Diploma in Clinical Nutrition & Dietetics, Cetificate Course In Thyroid Disorders Management (CCMTD)
Endocrinologist, Hubli-Dharwad
I am 62 years old. Weight 70 kgs now after maintaining 68 kgs in the previous 2 years. My lipid profile is controlled...
Mr. lybrate-user, Thanks for the query. I have gone through the details given. Looking at blood glucose levels mentioned, diabetes seems to be in good control. However, there is no mention about HbA1c%, which would have given a clear idea about long term control. As regards getting up in the night, this does happen in diabetes as glucose is filtered in the urine (when it is high in blood), that draws more water and bladder gets full and there is an urge to pass. As regards the itching sensation, based on the description it appears to be due to fungal infection of the prepuce area, which is common in diabetes. This can be corrected by applying antifungal creams locally plus taking systemic antifungals also is necessary. If you do not want to take any medications, then it is difficult to overcome that. A strict blood glucose control plus cleaning up the are regularly may be helpful. But I feel above mentioned drugs would be needed. Thanks..
4 people found this helpful
Submit FeedbackFeedback

I am frustrated from the problem of itching in butts. Can you please help me. What should I do.

MD - Homeopathy, BHMS
Homeopath, Vadodara
I am frustrated from the problem of itching in butts. Can you please help me. What should I do.
You can consult me through lybrate for Homoeopathic treatment without side effects and further guidance
Submit FeedbackFeedback

What if an excess drop is administered than prescribed on 5 -5 occasions to a patient who is a diabetic & taking blood thinners for cardiac related issues and is being subjected to Laser treatment now for bleeding in the retina now?

MBBS, CCEBDM, Diploma in Diabetology, Diploma in Clinical Nutrition & Dietetics, Cetificate Course In Thyroid Disorders Management (CCMTD)
Endocrinologist, Hubli-Dharwad
What if an excess drop is administered than prescribed on 5 -5 occasions to a patient who is a diabetic & taking bloo...
Hello, thanks for the query. There's no mention of what drops you are taking about. Usually giving extra drop or two is unlikely to cause any problems. Thanks.
1 person found this helpful
Submit FeedbackFeedback
View All Feed

Near By Doctors

91%
(10 ratings)

Dr. Vinod Kumar

BHMS, International Academy of Classical Homoeopathy,Alonissos (GREECE)
Homeopath
Pavithra Clinic, 
300 at clinic
Book Appointment
88%
(10 ratings)

Dr. Amarjeeth Chilargikar

BHMS
Homeopath
Homeosquare Homeopathy, 
300 at clinic
Book Appointment
87%
(10 ratings)

Dr. Ranga Sai N V S

BHMS
Homeopath
Tristha Homeopathy Clinic, 
350 at clinic
Book Appointment
87%
(10 ratings)

Dr. Shruti Modak

BHMS
Homeopath
Mithi Goli, 
300 at clinic
Book Appointment
88%
(12 ratings)

Dr. Aparna J

BHMS
Homeopath
Aayush Homoeo Clinic, 
300 at clinic
Book Appointment
86%
(35 ratings)

Dr. Babitha Jayapal

BHMS
Homeopath
Garden City Homeopathic Clinic, 
300 at clinic
Book Appointment